Nonparametric estimation of nonlinear rational expectations models

Citation:

Anatolyev, Stanislav (1999) Nonparametric estimation of nonlinear rational expectations models, Economics Letters, Vol. 62, No. 1, pp. 16

Abstract:

A nonparametric procedure for numerical evaluation of solutions of nonlinear rational expectation models is proposed. For an Euler equation, an iterative algorithm is developed. The approach is extended to more general nonlinear equations. An illustrative example is given.

Keywords:

Nonlinear equation; nonparametric estimation

JEL classification codes:

C6, C8

Paper in RePEc:

Economics Letters 62:1, 1-6